# SDR SWAA2021030351030

- Difficulty date: February 15, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,252 hours, 43,809 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS DOOR 551DB BRACKET ON LT MAIN LANDING GEAR / REPLACED ACCESS DOOR 551DB BRACKET ON LT MAIN LANDING GEAR IAW B737-700 SRM 51-10-02; SRM 51-40-02
